No Cover Image

Journal article 203 views

Sobolev–Kantorovich inequalities under CD(0,∞) condition

Vladimir I. Bogachev, Alexander V. Shaposhnikov, Feng-yu Wang Orcid Logo

Communications in Contemporary Mathematics, Volume: 24, Issue: 05

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Communications in Contemporary Mathematics
ISSN: 0219-1997 1793-6683
Published: World Scientific Pub Co Pte Ltd 2022
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Kantorovich norm; Sobolev norm; Riemannian manifold; heat flow; Harnackinequality; gradient estimate
College: Faculty of Science and Engineering
Funders: The first author was supported by the Russian Science Foundation grant 17-11-01058 at Lomonosov Moscow State University (the results of Sec. 3), the thirdauthor was supported by the NNSFC grants 11771326, 11831014 and 11921001 (theresults in Secs. 4 and 5). The work of A. V. Shaposhnikov (the results of Sec. 2) wasperformed at the Steklov International Mathematical Center and supported by theMinistry of Science and Higher Education of the Russian Federation (agreementno. 075-15-2019-1614).
Issue: 05